# SDR DALA2017121208514

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 66,965 hours, 18,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6810, L/P 3680689) DOOR 4 R KNUCKLE KNOCKER COMES OUT TOO FAR WHEN THE DOOR IS ARMED. ADJUSTED. OPS OK.
